# SDR GTIA2019060303378

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 34,238 hours, 15,685 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD F/A REPORTS DIRTY SOCK SMELL DURING APPROACH. AFTER TURNING PACK 1 OFF SMELL SEEMED TO DISSIPATE-PERFORMED OPERATION CHECK OF PACK 1 & 2 IAW AMM 21-63-60.  NO DEFECTS FOUND. RUNNING BOTH PACKS FULL HOT/FULL COLD 30 MINS
